World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
Infinite Dimensional Analysis, Quantum Probability and Related Topics cover

Volume 12, Issue 01 (March 2009)

No Access
EXOTIC LAPLACIANS AND ASSOCIATED STOCHASTIC PROCESSES
  • Pages:1–19

https://doi.org/10.1142/S0219025709003513

No Access
HIDA DISTRIBUTION CONSTRUCTION OF NON-GAUSSIAN REFLECTION POSITIVE GENERALIZED RANDOM FIELDS
  • Pages:21–49

https://doi.org/10.1142/S0219025709003550

No Access
CHARACTERIZATIONS OF THE CLASS OF FREE SELF-DECOMPOSABLE DISTRIBUTIONS AND ITS SUBCLASSES
  • Pages:51–65

https://doi.org/10.1142/S0219025709003525

No Access
MALLIAVIN CALCULUS FOR LIE GROUP-VALUED WIENER FUNCTIONS
  • Pages:67–89

https://doi.org/10.1142/S0219025709003537

No Access
GENERATING FUNCTIONS OF CAUCHY–STIELTJES TYPE FOR ORTHOGONAL POLYNOMIALS
  • Pages:91–98

https://doi.org/10.1142/S0219025709003586

No Access
COMPLEMENTARITY AND THE ALGEBRAIC STRUCTURE OF FOUR-LEVEL QUANTUM SYSTEMS
  • Pages:99–116

https://doi.org/10.1142/S0219025709003598

No Access
SPECTRA AND BOUND STATES OF THE ENERGY OPERATOR OF TWO-MAGNON SYSTEM IN A NON-HEISENBERG FERROMAGNET WITH SPIN S = 3/2 AND NEAREST-NEIGHBOR INTERACTIONS
  • Pages:117–133

https://doi.org/10.1142/S0219025709003562

No Access
GIBBS MEASURES WITH DOUBLE STOCHASTIC INTEGRALS ON A PATH SPACE
  • Pages:135–152

https://doi.org/10.1142/S0219025709003574

No Access
THE STABILITY OF QUANTUM MARKOV FILTERS
  • Pages:153–172

https://doi.org/10.1142/S0219025709003549